Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawls of Pamelor

Posted by Elizabeth on April 9, 1999, at 6:48:35

In reply to Re: withdrawls of Pamelor, posted by saintjames on April 6, 1999, at 17:09:22

> Withdrawal is a word used with addictive substances, none of the traditional AD's are addictive

I think "rebound" is the politically correct term these days. :-)

As long as you don't stop all at once, but gradually decrease the dose, as James recommends, there shouldn't be any problem. The main things to watch for are rebound depression or, less commonly, mania or mixed mania. (A long list of reactions have been reported with tricyclic withdrawal that are rare enough that I don't want to alarm anyone by enumerating them!)




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:4382